# SDR DALA2024100709743

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0592124) AFT CARGO LOWER SILL WEB STA 767 TO STA 787 RBL 20 DAMAGED. REMOVED AND REPLACED LOWER SILL WEB AT AFT CARGO STA 767 TO 787 RBL 20 PER B737-800 SRM 51-40-02-0G AND DWG 146A0081.
